# SDR UPS00231453

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621015
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT FWD OVERWING DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED PACK, OPS CHECK GOOD.
